# SDR 96ZZZX5808

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415CC
- Make and model: Piper PA-23-250
- Aircraft serial: 273908
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Carbon Brush
- Part number: M3215
- Condition: Excess Worn
- Location: Eng Mag
- Part time: 336 hours
- Component: Slick, 6393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED EXCESSVIE MAG DROP INTERMITTENTLY RIGHT ENG LEFT MAG. NOTICED EXCESSIVE CARBON DUST AROUND MAG VENT.  PULLED MAG AND OPENED UP EVERYTHING COATED WITH CARBON DUST.  SUBMITTER STATED BRUSH WORN TOO QUICKLY.  MANUFACTURE BRUSH FROM HARDER SUBSTANCE.
